# SDR DALA2024072207323

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 77,914 hours, 10,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 DURING BITE TEST FOUND EPSU (13WL) UNIT FAULT. CORRECTIVE ACTION: INSTALLED EPSU UNIT (13WL) AS PER A330 AMM 33-51-38. OPERATIONAL CHECK OF EPSU BY BITE CHECK CARRIED OUT AS PER A330 AMM 33-51-00. FOUND SATISFACTORY. (0456868)
